# SDR AU960500

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Condition: Incorrect Assy
- Location: Eng Fluid Drain/
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER DRAIN VALVE LEAKING FUEL AT BODY SPLIT LINE - CAUSED BY INCORRECT ASSEMBLY AT OVERHAUL - PERSONNEL/MAINTENANCE ERROR
